JournalszaaVol. 23 , No. 2DOI 10.4171/zaa/1199

F-Implicit Complementarity Problems in Banach Spaces

  • Nan-jing Huang

    Sichuan University, China
  • Jun Li

    China West Normal University, Sichuan, China
F-Implicit Complementarity Problems in Banach Spaces cover

Abstract

The F-implicit complementarity problem (F-ICP) and F-implicit variational inequality problem (F-IVIP) are introduced and studied. The equivalence between (F-ICP) and (F-IVIP) is presented under certain assumptions. Furthermore, we derive some new existence theorems of solutions for (F-ICP) and (F-IVIP) by using the Fan-Knaster-Kuratowski-Mazurkiewicz Math. Ann. 142 (1961), 305 -- 310] and Lin's Bull. Austral. Math. Soc. 34 (1986), 107 -- 117] under some suitable assumptions without the monotonicity.